# SDR QXEA200700111

- Difficulty date: January 27, 2007
- Submitted: January 29, 2007
- Operation: Air carrier
- Aircraft: N404QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4046
- Aircraft time: 14,501 hours, 14,513 cycles
- System (JASC): 2900 · Hydraulic Power System
- Part: Unknown
- Condition: Unknown
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

BIL FLIGHT NR 2411: NR 3 HYD PUMP CAUTION LIGHT ILLUMINATED.  MAINTENANCE RESEATED RELAY RL4.  NR 3 HYD PUMP CAUTION CLEARED.  NR 3 HYD PUMP OPERATES NORMALLY PER AMM TASK 29-00-00-863-803.  NO PARTS REPLACED.  AIRCRAFT RETURNED TO SERVICE.
